×

zbMATH — the first resource for mathematics

The essential self-adjointness of Schrödinger-type operators. (English) Zbl 0326.35018

MSC:
35J10 Schrödinger operator, Schrödinger equation
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Schechter, M., Spectra of Partial Differential Operators. Amsterdam: North-Holland 1971. · Zbl 0225.35001
[2] Simon, B., Essential self-adjointness of Schrödinger operators with positive potentials. Math. Ann. 201, 211–220 (1973). · Zbl 0234.47027 · doi:10.1007/BF01427943
[3] Kato, T., Schrödinger operators with singular potentials. Israel J. Math. 13, 135–148 (1972). · Zbl 0246.35025 · doi:10.1007/BF02760233
[4] Ikebe, T., & T. Kato, Uniqueness of the self-adjoint extension of singular elliptic operators. Arch. Rational Mech. Anal. 9, 77–92 (1962). · Zbl 0103.31801 · doi:10.1007/BF00253334
[5] Nelson, E., Feynman integrals and the Schrödinger equation. J. Math. Phys. 5, 332–343 (1964). · Zbl 0133.22905 · doi:10.1063/1.1704124
[6] Rauch, J., & M. Reed, Two examples illustrating the differences between classical and quantum mechanics. Comm. Math. Phys. 29, 105–111 (1973). · doi:10.1007/BF01645657
[7] Faris, W. G., & R. B. Lavine, Commutators and self-adjointness of Hamiltonian operators. Comm. Math. Phys. 35, 39–48 (1974). · Zbl 0287.47004 · doi:10.1007/BF01646453
[8] Weyl, H., Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. Math. Ann. 68, 220–269 (1910). · JFM 41.0343.01 · doi:10.1007/BF01474161
[9] Naimark, M. A., Linear Differential Operators: Part II (Ungar, 1968). · Zbl 0227.34020
[10] Ismagilov, R. S., Conditions for self-adjointness of differential operators of higher order. Dokl. Akad. Nauk SSSR 142, 1239–1242 (1962)= Soviet Math. 3, 279–283 (1962). · Zbl 0119.07203
[11] Atkinson, F. V., & W. D. Evans, On solutions of a differential equation which are not of integrable square. Math. Z. 127, 323–332 (1972). · Zbl 0226.34026 · doi:10.1007/BF01111391
[12] Eastham, M. S. P., On a limit-point method of Hartman. Bull. London Math. Soc. 4, 340–344 (1972). · Zbl 0263.34019 · doi:10.1112/blms/4.3.340
[13] Knowles, I., Note on a limit-point criterion. Proc. American Math. Soc. 41, 117–119 (1973). · Zbl 0246.34036 · doi:10.1090/S0002-9939-1973-0320425-6
[14] Knowles, I., A limit-point criterion for a second-order linear differential operator. J. London Math. Soc. (2) 8, 719–727 (1974). · Zbl 0289.34028 · doi:10.1112/jlms/s2-8.4.719
[15] Kupcov, N. P., Conditions for non-self adjointness of a second-order linear differential operator. Dokl. Akad. Nauk SSSR 138, 767–770 (1961) = Soviet Math. 2, 710–713 (1961).
[16] Eastham, M. S. P., Limit-circle differential expressions of the second order with an oscillating coefficient. Quart. J. Math. (2) 24, 257–263 (1973). · Zbl 0261.34021 · doi:10.1093/qmath/24.1.257
[17] Wono, J. S. W., Remarks on the limit-circle classification of second-order differential operators. Quart. J. Math. (2) 24, 423–425 (1973). · Zbl 0268.34031 · doi:10.1093/qmath/24.1.423
[18] Knowles, I., On a limit-circle criterion for second-order differential operators. Quart. J. Math. (2) 24, 451–455 (1973). · Zbl 0271.34028 · doi:10.1093/qmath/24.1.451
[19] Eastham, M. S. P., & M. L. Thompson, On the limit-point, limit-circle classification of second-order ordinary differential equations. Quart. J. Math. (2) 24, 531–535 (1973). · Zbl 0273.34009 · doi:10.1093/qmath/24.1.531
[20] Hart · Zbl 0044.31202 · doi:10.2307/2372315
[21] Coddington, E. A., & N. Levinson, Theory of Ordinary Differential Equations. New York: McGraw-Hill 1955. · Zbl 0064.33002
[22] Titchmarsh, E. C, Eigenfunction Expansions Associated with Second-order Differential Equations: Part I, 2nd edition. Oxford University Press 1962. · Zbl 0099.05201
[23] Titchmarsh, E. C., Eigenfunction Expansions Associated with Second-order Differential Equations: Part II. Oxford University Press, 1958. · Zbl 0097.27601
[24] Martin, A. I., On L2-solutions of the wave equation. Quart. J. Math. (Oxford) (2) 5, 212–227 (1954). · Zbl 0056.09401 · doi:10.1093/qmath/5.1.212
[25] Hellwig, G., Differential Operators of Mathematical Physics. Addison-Wesley 1967. · Zbl 0163.11801
[26] Sears, D. B., Note on the uniqueness of the Green’s functions associated with certain differential equations. Canadian J. Math. 2, 314–325 (1950). · Zbl 0054.04207 · doi:10.4153/CJM-1950-029-9
[27] Titchmarsh, E. C., On the uniqueness of the Green’s function associated with a second-order differential equation. Canadian J. Math. 1, 191–198 (1949). · Zbl 0031.30801 · doi:10.4153/CJM-1949-018-x
[28] Martin, A. I., Some further work on L2-solutions of the wave equation. Quart. J. Math. (2) 7, 280–286 (1956). · Zbl 0072.31202 · doi:10.1093/qmath/7.1.280
[29] Kato, T., Perturbation Theory for Linear Operators. Heidelberg: Springer-Verlag 1966. · Zbl 0148.12601
[30] Brinck, I., Self-adjointness and spectra of Sturm-Liouville operators. Math. Scand. 7, 219–239 (1959). · Zbl 0102.30102 · doi:10.7146/math.scand.a-10575
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.